# SDR SWAA2024072214652

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 65,218 hours, 39,026 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Out Of Limits
- Location: Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD DOOR ESCAPE SLIDE PRESSURE OUT OF LIMITS<[01] 01 - REMOVED AND REPLACED FORWARD ENTRY ESCAPE SLIDE PER [AMM 25-66-01-401-NG (DOOR-MOUNTED ESCAPE SYSTEM - REMOVAL/INSTALLATION - PERMANENT)] REF MT 725-61-06.
